Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 277, NWS Atlanta, GA

August 14, 20195 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 14, 2019, 5:51 PM EDT for 5 counties in Georgia. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2019, 5:51 PM EDT (21:51 UTC)
Expired
Aug 14, 2019, 6:30 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bartow County, GA, Cherokee County, GA, Cobb County, GA, Fulton County, GA, Paulding County, GA

The radar

The Atlanta radar (KFFC), 80 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 6:10 PM EDTTSTM WND DMG2 Wsw Emerson, GAA FEW TREES WERE REPORTED DOWN BY THE PUBLIC ALONG PAGA MINE ROAD SE.
Aug 14, 6:11 PM EDTTSTM WND DMG3 S Emerson, GAPOWERLINES WERE REPORTED DOWN NEAR THE INTERSECTION OF JASPER PATH AND DRIPPING ROCK RD. IN ACWORTH GA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-296 J/kg
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

234 
WUUS52 KFFC 142151
SVRFFC
GAC015-057-067-121-223-142230-
/O.NEW.KFFC.SV.W.0277.190814T2151Z-190814T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
551 PM EDT Wed Aug 14 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Paulding County in northwestern Georgia...
  Southern Cherokee County in north central Georgia...
  Northern Cobb County in north central Georgia...
  North central Fulton County in north central Georgia...
  Southeastern Bartow County in northwestern Georgia...

* Until 630 PM EDT.

* At 550 PM EDT, a severe thunderstorm was located over Emerson, or
  near Cartersville, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Atlanta, Marietta, Canton, Cartersville, Sandy Springs, Roswell,
  Alpharetta, Smyrna, Kennesaw, Woodstock, Acworth, Holly Springs,
  Emerson, Fair Oaks, Mount Bethel, Hickory Flat, Kellogg Creek, Red
  Top Mountain State Park, Cross Roads and Due West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3406 8489 3423 8480 3419 8429 3386 8442
TIME...MOT...LOC 2150Z 294DEG 27KT 3412 8477 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
597 
WWUS52 KFFC 142206
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
606 PM EDT Wed Aug 14 2019

GAC015-057-067-121-223-142230-
/O.CON.KFFC.SV.W.0277.000000T0000Z-190814T2230Z/
Paulding GA-Cherokee GA-Cobb GA-Fulton GA-Bartow GA-
606 PM EDT Wed Aug 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHEASTERN PAULDING...SOUTHERN CHEROKEE...NORTHERN COBB...NORTH
CENTRAL FULTON AND SOUTHEASTERN BARTOW COUNTIES...

At 606 PM EDT, a severe thunderstorm was located over Oak Grove, or 9
miles northwest of Marietta, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Atlanta, Marietta, Canton, Sandy Springs, Roswell, Alpharetta,
Smyrna, Kennesaw, Woodstock, Acworth, Holly Springs, Emerson, Fair
Oaks, Mount Bethel, Hickory Flat, Kellogg Creek, Red Top Mountain
State Park, Cross Roads, Due West and Sandy Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3404 8484 3422 8468 3419 8429 3386 8442
TIME...MOT...LOC 2206Z 294DEG 27KT 3407 8463 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 3:32 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Aug 14, 3:32 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
332 PM EDT Wed Aug 14 2019

.SHORT TERM /Tonight through Thursday Night/...

The short term period begins with a broad trough across the area in
the upper levels, situated between two areas of high pressure to the
west and the east. At the surface, a front is draped across central
Georgia and will continue to slowly move south. Ahead of the front
is where the deepest moisture is and the front will continue to
provide a focus for the showers and thunderstorms ongoing this
afternoon and evening across central Georgia. The area in the
vicinity of the front is where more numerous shower and storm
coverage is expected and convection may linger late into the evening
as well. PWATS in the vicinity and south of the front are already in
the 2+ inch range. There is also the threat of several strong to
isolated severe storms this afternoon, mostly expected across
central Georgia where SPC has much of central Georgia outlooked in a
Marginal risk for severe weather today. The main threats will be
damaging wind gusts, heavy rain, and frequent lightning. Northwest
of the front, drier air will filter into the area and will bring
some cooler temperatures to far northwest Georgia tonight. As the
front stalls across far central Georgia on Thursday, the better pops
are focused in the southeast, where likely pops have been included
in the late afternoon. PWATS in this area are still expected to be
in the 1.9 to 2.5 inch range through Thursday as the front stalls. A
few strong to isolated severe storms will be possible on Thursday as
well with the main hazards being damaging wind gusts, heavy
rainfall, and frequent lightning. Outside of the vicinity of the
front and better moisture, much of northern Georgia is expected to
remain dry with PWATs getting down to the 1 inch range!

High temperatures today are expected to be in the upper 80s to upper
90s across the area. With high temperatures and high moisture
content across central Georgia, the Heat Advisory is still in effect
through 8 PM this evening. Overnight temperatures will be in the 60s
in the mountains and far northwestern Georgia with mid 70s
elsewhere. For Thursday, temperatures are expected to be a couple
degrees cooler than today with temps in the 80s across the mountains
with low-to-mid 90s elsewhere. Based on the current forecast, there
isn't a need for a Heat Advisory on Thursday, but heat indices
are expected to range from about 100 to 103 across central
Georgia.

Reaves

&&

.LONG TERM /Friday through Wednesday/...

Pattern at the start of the long term period defined by weak
westerlies along the lower latitudes of the CONUS (30-35 deg N) and
a plume of deep moisture from the northern Gulf across the southern
1/3 of GA. Some differences in time and space with the moisture
plume seen in 12Z guidance but nothing substantial. Will be
unseasonably dry over all but far SE part of CWA Fri and Sat,
however 12Z ECMWF hinting at a weak tropical low moving into the
southeast (east GA) late Sat/Sun but prev runs had no such feature.
Previous runs of the GFS had also hinted at a weak low but much
later in the extended forecast, nothing seen in the 12Z cycle. Did
tweak PoPs a tad on Sun but not much.

As moisture plume shifts east Sun, warm advection over the mid south
states move towards the area then upper low becomes trapped over the
region as upper ridging builds over the western states and over the
western Atlantic. Response is a significant increase in moisture and
coverage of convection. This weakness or upper low essentially to
become stationary or drift westward, as it did a week or so ago,
keeping area in active/cloudy pattern with SHRA/TSRA even overnight.
Areas of extended heavy rain may be likely in this pattern.

Guidance blend used for temperatures. Noted that temps quite warm on
Fri and Sat but with drier airmass and abundant sunshine looks
reasonable, especially as guidance has been too cool of late.

SNELSON

&&

.AVIATION...
18Z Update...
VFR cigs across the area this afternoon with a sct/bkn cu field
around 35 to 60kft. Tempo for TSRA included at CSG/MCN with gusts
in and around storms with only VCSH at metro taf sites.
Convection could linger south of ATL and near MCN/CSG through
04Z/05Z. Winds are mainly NW around 10kts or less, becoming more
light/variable to calm overnight. Winds NW again Thurs afternoon,
10kts or less.

//ATL Confidence...18Z Update...
Medium to high confidence on all elements.

Reaves

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  92  71  96 /  20  10   5   5
Atlanta         74  92  71  94 /  20   5   0   5
Blairsville     64  84  62  88 /  10   5   0   5
Cartersville    71  92  68  94 /  10   0   0   5
Columbus        76  94  73  96 /  60  20  10  20
Gainesville     72  90  69  93 /  20   5   0   5
Macon           75  92  72  96 /  60  30  20  20
Rome            70  92  68  96 /  10   0   5   0
Peachtree City  73  93  70  95 /  40   5   5   5
Vidalia         76  91  74  93 /  70  60  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...
Emanuel...Fayette...Glascock...Greene...Hancock...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe...
Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...Reaves
LONG TERM....SNELSON
AVIATION...Reaves
Hazardous weather outlook, Aug 14, 11:00 AM EDT, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1100 AM EDT Wed Aug 14 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1100 AM EDT Wed Aug 14 2019

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected this afternoon and
evening, mainly over areas south of I-20. A few strong to marginally
severe storms are possible with strong winds, frequent lightning and
very heavy rain.

A Heat Advisory is in effect for much of central and a portion of
north Georgia this afternoon into early this evening, generally along
and south of a line from Franklin to Conyers and Lexington. Heat
index values will range between 105 and 109 degrees. High heat and
humidity will cause heat stress during outdoor exertion or extended
exposure.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Afternoon and evening thunderstorms will be confined to areas south
and east of Macon Thursday and Friday, but chances will increase
across the state beginning Saturday. Some storms could be strong
with gusty winds, heavy rain and frequent cloud-to-ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Aug 14, 4:06 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 PM EDT Wed Aug 14 2019

GAZ107>110-142030-
Telfair GA-Wilcox GA-Dodge GA-Pulaski GA-
406 PM EDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELFAIR...EASTERN
WILCOX...SOUTHWESTERN DODGE AND SOUTHEASTERN PULASKI COUNTIES UNTIL
430 PM EDT...

At 406 PM EDT...a strong thunderstorm was near Union, or near
Abbeville...moving south at 5 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Abbeville, Rhine, Union, Temperance, Browning, China Hill, Five
Points and Ocmulgee Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3182 8315 3183 8315 3185 8318 3184 8321
      3185 8334 3216 8337 3212 8314 3181 8304
TIME...MOT...LOC 2006Z 357DEG 5KT 3205 8325

HAIL...0.25IN
WIND...40MPH
Local storm report, Aug 14, 4:12 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT WED AUG 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     TSTM WND DMG     1 WNW CLEVELAND         34.60N  83.77W
08/13/2019                   WHITE              GA   EMERGENCY MNGR

            POWERLINES REPORTED DOWN ON JACKSON CIRCLE OFF OF
            JACKSON HEIGHTS.

&&

EVENT NUMBER FFC1900652

NM
Local storm report, Aug 14, 4:19 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EDT WED AUG 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     TSTM WND DMG     1 SW QUALATCHEE LAKE    34.64N  83.82W
08/13/2019                   WHITE              GA   EMERGENCY MNGR

            TREE REPORTED DOWN NEAR THE INTERSECTION OF HWY 129 N
            AND TOLHURST RD.

&&

EVENT NUMBER FFC1900653

NM
Local storm report, Aug 14, 4:25 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT WED AUG 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND DMG     3 WNW MOSSY CREEK       34.56N  83.73W
08/13/2019                   WHITE              GA   EMERGENCY MNGR

            POWERLINES REPORTED DOWN NEAR THE INTERSECTION OF POST
            RD. AND COOLEY WOODS RD.

&&

EVENT NUMBER FFC1900654

NM
Special weather statement, Aug 14, 4:38 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
438 PM EDT Wed Aug 14 2019

GAZ108-142115-
Wilcox GA-
438 PM EDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILCOX COUNTY UNTIL 515
PM EDT...

At 438 PM EDT...a strong thunderstorm was over Owensboro, or 11 miles
southwest of Abbeville...moving southeast at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rochelle, Double Run, Antioch Church and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3185 8339 3185 8359 3188 8361 3190 8361
      3199 8340 3187 8319 3184 8323
TIME...MOT...LOC 2038Z 294DEG 10KT 3187 8345

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 14, 5:45 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Wed Aug 14 2019

GAZ020-021-031>033-142230-
North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
545 PM EDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHERN COBB...
SOUTHWESTERN CHEROKEE...SOUTHEASTERN BARTOW AND NORTHEASTERN PAULDING
COUNTIES UNTIL 630 PM EDT...

At 545 PM EDT...a strong thunderstorm was over Cartersville...moving
southeast at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Marietta, Canton, Cartersville, Sandy Springs, Roswell, Alpharetta,
Smyrna, Milton, Kennesaw, Woodstock, Acworth, Holly Springs, Emerson,
Fair Oaks, Mount Bethel, Hickory Flat, Kellogg Creek, Red Top
Mountain State Park, Sandy Plains and Hobgood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3408 8491 3425 8482 3416 8427 3388 8446
TIME...MOT...LOC 2145Z 294DEG 27KT 3414 8481

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:14 PM EDTSpecial Weather StatementFFCFannin31 min
Aug 13, 8:22 PM EDTSevere Thunderstorm WarningFFCFannin, Union32 min
Aug 13, 8:36 PM EDTSpecial Weather StatementFFCDade24 min
Aug 13, 8:40 PM EDTSpecial Weather StatementFFCCatoosa35 min
Aug 13, 8:46 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray29 min
Aug 13, 8:53 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield37 min
Aug 13, 9:00 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Towns, Union30 min
Aug 13, 9:28 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more32 min
Aug 13, 9:30 PM EDTSpecial Weather StatementFFCChattooga30 min
Aug 13, 9:31 PM EDTSpecial Weather StatementFFCMurray29 min
Aug 13, 9:41 PM EDTSpecial Weather StatementFFCWalker34 min
Aug 13, 9:59 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, Towns, Union, White46 min
Aug 13, 10:01 PM EDTSpecial Weather StatementFFCChattooga29 min
Aug 13, 10:27 PM EDTSpecial Weather StatementFFCFloyd33 min
Aug 13, 10:36 PM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Forsyth, Hall24 min
Aug 13, 10:45 PM EDTSpecial Weather StatementFFCWhite30 min
Aug 13, 11:00 PM EDTSpecial Weather StatementFFCBanks, Jackson30 min
Aug 13, 11:15 PM EDTSpecial Weather StatementFFCPolk30 min
Aug 13, 11:24 PM EDTSpecial Weather StatementFFCBanks, Hall36 min
Aug 13, 11:30 PM EDTSpecial Weather StatementFFCBartow30 min
Aug 13, 11:31 PM EDTSpecial Weather StatementFFCJackson29 min
Aug 13, 11:53 PM EDTSpecial Weather StatementFFCCherokee, Cobb37 min
Aug 14, 12:00 AM EDTSpecial Weather StatementFFCGwinnett30 min
Aug 14, 12:13 AM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe47 min
Aug 14, 12:26 AM EDTSpecial Weather StatementFFCDeKalb, Forsyth, Fulton, Gwinnett, Rockdale49 min
Aug 14, 1:02 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Clayton, DeKalb, Douglas, Fayette and 7 more43 min
Aug 14, 1:51 AM EDTSpecial Weather StatementFFCLamar, Pike, Upson39 min
Aug 14, 2:03 AM EDTSpecial Weather StatementFFCHeard42 min
Aug 14, 2:17 AM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes43 min
Aug 14, 2:57 AM EDTSpecial Weather StatementFFCBaldwin, Hancock, Jones, Taliaferro, Warren63 min
Aug 14, 3:06 AM EDTSpecial Weather StatementFFCHarris, Lamar, Meriwether, Monroe, Pike, Talbot and 2 more54 min
Aug 14, 3:54 AM EDTSpecial Weather StatementFFCHarris, Lamar, Meriwether, Pike, Talbot, Upson66 min
Aug 14, 1:46 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler59 min
Aug 14, 2:15 PM EDTSpecial Weather StatementFFCDooly, Sumter45 min
Aug 14, 2:21 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler24 min
Aug 14, 2:27 PM EDTSevere Thunderstorm WarningFFCDooly33 min
Aug 14, 2:29 PM EDTSpecial Weather StatementFFCWebster31 min
Aug 14, 2:36 PM EDTSpecial Weather StatementFFCStewart24 min
Aug 14, 2:46 PM EDTSpecial Weather StatementFFCWheeler29 min
Aug 14, 2:47 PM EDTSpecial Weather StatementFFCToombs28 min
Aug 14, 2:50 PM EDTSpecial Weather StatementFFCMacon, Schley25 min
Aug 14, 3:03 PM EDTSevere Thunderstorm WarningFFCDooly, Macon27 min
Aug 14, 3:16 PM EDTSpecial Weather StatementFFCTreutlen29 min
Aug 14, 3:31 PM EDTSpecial Weather StatementFFCHouston29 min
Aug 14, 3:37 PM EDTSpecial Weather StatementFFCCrisp23 min
Aug 14, 3:38 PM EDTSpecial Weather StatementFFCDodge37 min
Aug 14, 4:06 PM EDTSpecial Weather StatementFFCDodge24 min
Aug 14, 4:38 PM EDTSpecial Weather StatementFFCWilcox37 min
Aug 14, 5:45 PM EDTSpecial Weather StatementFFCCobb45 min
Aug 14, 6:16 PM EDTSpecial Weather StatementFFCJefferson44 min
Aug 14, 6:31 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett44 min
Aug 14, 7:30 PM EDTSpecial Weather StatementFFCPike30 min
Aug 14, 7:32 PM EDTSpecial Weather StatementFFCJones28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.